# SDR ASOA200900321

- Difficulty date: March 21, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RBL 18.0 VERTICAL POST AT FS 409.0+128 I/B AND O/B SIDES AT WL 69.0 AFT FLANGES HAVE INDICATIONS NOTED APPROX .2 INCHES IN LENGTH 55 PERCENT FULL SCREEN HEIGHT, FAILED NDT.  REMOVED RT RBL 18.0 VERT POST AT FS 409+128 IAW SRM 51-42-06. FABRICATED REPLACEMENT POST IAW SRM 51-24-21.  INSTALLED POST IAW SRM 51-42-06 AND EC/TC REO 601R-53-41-889.
